A simple solution to Basel problem.

Ivan, Mircea

General Mathematics (2008)

  • Volume: 16, Issue: 4, page 111-113
  • ISSN: 1221-5023

How to cite


Ivan, Mircea. "A simple solution to Basel problem.." General Mathematics 16.4 (2008): 111-113. <http://eudml.org/doc/117868>.

author = {Ivan, Mircea},
journal = {General Mathematics},
keywords = {sum of a series; Euler's formula},
language = {eng},
number = {4},
pages = {111-113},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {A simple solution to Basel problem.},
url = {http://eudml.org/doc/117868},
volume = {16},
year = {2008},

AU - Ivan, Mircea
TI - A simple solution to Basel problem.
JO - General Mathematics
PY - 2008
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 16
IS - 4
SP - 111
EP - 113
LA - eng
KW - sum of a series; Euler's formula
UR - http://eudml.org/doc/117868
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.